MAUDE Adverse Event Report: TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT

TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT
Catalog Number T5-2525-191
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Results: examination of the lot history record showed that the lot passed all acceptance criteria.(note: description provided here because no relevant result code is available.).
 
Event or Problem Description
Tryton device inserted for potential treatment of lad/diag.Tryton stent deployment was attempted, but physician was unable to cross tryton system beyond the left main artery.Removal attempt resulted in dislodgment of tryton stent from tryton delivery balloon.Stent never reached the bifurcation and came off in the lm (left main).The physician used a snare device to retrieve undeployed tryton stent and it was snared successfully.No patient injury occurred.The patient received two des and was discharged from the hospital.Operator was not trained on use of tryton.What was the medina classification? 1,1,1.What was percent stenosis? 90%.What was the degree of tortuosity (none/low/medium/high)? ns (not significant).What guide catheter (size and type) was used? 6fr.Did the device prep normally (i.E.Maintain negative pressure)? yes was there any resistance/friction while inserting the balloon through the rotating hemostatic valve? no.Was there any resistance/friction while inserting the balloon through the guide catheter? no.Was predilatation performed prior to attempting to place the tryton stent? yes.

Brand Name
TRYTON SIDE BRANCH STENT
Common Device Name
BARE METAL CORONARY STENT
Manufacturer (Section D)
TRYTON MEDICAL, INC.
1000 park forty plaza
suite 325
durham NC 27713
MDR Report Key7337565
Report Number3007210870-2018-00004
Device Sequence Number78883
Product Code MAF
UDI-Device Identifier00894588002125
UDI-Public00894588002125
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/24/2019
Device Catalogue NumberT5-2525-191
Device Lot NumberUAE25B1000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2018
Initial Report FDA Received Date03/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight56